# SDR SWAA2025081404361

- Difficulty date: August 14, 2025
- Submitted: August 14, 2025
- Operation: Air carrier
- Aircraft: N8519R
- Make and model: Boeing 737-8H4
- Aircraft serial: 36910
- Aircraft time: 28,948 hours, 14,522 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Hook And Loop
- Condition: Unsecure
- Location: Girt Bar
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD ENTRY DOOR SLIDE GIRT REQUIRES ADJUSTMENT, HOOK AND LOOP NOT SECURE.  RESECURED HOOK AND LOOP STRIP IAW SIP.
